# SDR SIMA20190102006

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 6,694 hours, 4,555 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

YD OFF MSG ON EICAS-C/A-POWERED DOWN AIRCRAFT, POWERED UP AIRCRAFT AND C/W FLIGHT CONTROL RETURN TO SERVICE CHECK IAW AMM 27-00-00. OPS CHK GOOD. FAULT MESSAGE EXTINGUSIHED.
